Side effects for different medications?


I have been on Prostap since Jan and it has pretty much eliminated my endo pain and I've had some really good months. However I've also suffered terribly with side effects, to the point where I'm now likely to lose my job because of the amount of time I've had off. I have a consultant appointment next month and will be asking about what alternatives I can try which are likely to be less disruptive in terms of side effects, and I'd be interested to hear what other peoples experiences have been with side effects of the various treatments available? My problem with Prostap is that as a monthly injection, if I react badly to one injection there's nothing I can do until the next month (I am also on hrt but this doesn't always help). I wonder if some of the contraceptives are better in that with a daily pill if I get side effects I can just stop taking it. Any thoughts?


2 Replies

  • Hi merlin19 I know exactly how you feel. I've been on the Prostap injection for 3 months now, on this while I wait for second lap in October. Side effects have been horrendous and effected my work and personal life with time off sick and just not being able to do anything. Fortunately for me HRT has been life transforming for me, been on it for 3 weeks and I feel amazing! Still hard but manageable. Not sure what contraceptive will help long term though, I'll be looking into it after lap. Hope you feel better x

  • Look into a Mirena I.U.D (not a coil)

You may also like...